MathSciNet Relay Station
MathSciNet bibliographic data
MR870907 49A52 (46G05)
Cominetti, Roberto; Correa, Rafael Sur une dérivée du second ordre en analyse non différentiable. (French) [A second-order derivative in nondifferentiable analysis] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 17, 861–864.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement